Orthogonality properties of the Hermite and related polynomials

G. Dattoli, Harim M. Srivastava, K. Zhukovsky

Research output: Contribution to journalArticle

32 Citations (Scopus)

Abstract

The authors present a general method of operational nature with a view to investigating the orthogonality properties of several different families of the Hermite and related polynomials. In particular, the classical Hermite polynomials and some of their higher-order and multi-index generalizations are considered here. © 2004 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)165 - 172
Number of pages8
JournalJournal of Computational and Applied Mathematics
Volume182
Issue number1
DOIs
Publication statusPublished - 1 Oct 2005
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this